Axiomatic cohomology of operator algebras
Bulletin de la Société Mathématique de France, Volume 100 (1972), pp. 449-460.
@article{BSMF_1972__100__449_0,
     author = {Craw, Ian G.},
     title = {Axiomatic cohomology of operator algebras},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {449--460},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {100},
     year = {1972},
     doi = {10.24033/bsmf.1748},
     zbl = {0243.46061},
     mrnumber = {48 #2780},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1748/}
}
TY  - JOUR
AU  - Craw, Ian G.
TI  - Axiomatic cohomology of operator algebras
JO  - Bulletin de la Société Mathématique de France
PY  - 1972
DA  - 1972///
SP  - 449
EP  - 460
VL  - 100
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1748/
UR  - https://zbmath.org/?q=an%3A0243.46061
UR  - https://www.ams.org/mathscinet-getitem?mr=48 #2780
UR  - https://doi.org/10.24033/bsmf.1748
DO  - 10.24033/bsmf.1748
LA  - en
ID  - BSMF_1972__100__449_0
ER  - 
%0 Journal Article
%A Craw, Ian G.
%T Axiomatic cohomology of operator algebras
%J Bulletin de la Société Mathématique de France
%D 1972
%P 449-460
%V 100
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.1748
%R 10.24033/bsmf.1748
%G en
%F BSMF_1972__100__449_0
Craw, Ian G. Axiomatic cohomology of operator algebras. Bulletin de la Société Mathématique de France, Volume 100 (1972), pp. 449-460. doi : 10.24033/bsmf.1748. http://www.numdam.org/articles/10.24033/bsmf.1748/

[1] Craw (I. G.). Axiomatic cohomology for Banach modules (to appear).

[2] Hochschild (G. P.). On the cohomology groups of an associative algebra, Annals of Math., t. 46, 1945, p. 58-67. | MR | Zbl

[3] Johnson (B. E.). Cohomology in Banach algebras. Providence, American mathematical Society, 1972 (Memoirs Amer. Math. Soc., 127). | MR | Zbl

[4] Johnson (B. E.), Kadison (R. V.) and Ringrose (J. R.). Cohomology of operator algebras, III : Reduction to normal cohomology, Bull. Soc. math. France, t. 100, 1972, p. 73-96. | Numdam | MR | Zbl

[5] Kadison (R. V.). Transformations of states in operator theory and dynamics, Topology, London, t. 3, 1965, suppl. 2, p. 177-198. | MR | Zbl

[6] Kadison (R. V.) and Ringrose (J. R.). Cohomology of operator algebras, I : Type I von-Neumann algebras, Acta Math., Uppsala, t. 126, 1971, p. 227-243. | MR | Zbl

[7] Kadison (R. V.) and Ringrose (J. R.). Cohomology of operator algebras, II : Extending cobounding and the hyperfinite case, Ark. Mat., Stockholm, t. 9, 1971, p. 55-63. | MR | Zbl

[8] Mac Lane (S.). Homology. Berlin, Springer-Verlag, 1963 (Grundlehren der mathematischen Wissenschaften, 114). | MR | Zbl

Cited by Sources: